Doctor insights on:
Treat Muscle Cramps Creatine
Muscle cramps: Creatine monohydrate supplements can enhance muscle metabolism and may prevent the development of muscle cramps in patients undergoing hemodialysis for kidney disease . In healthy individuals, high creatine levels may cause numerous unwanted effects. Rather than using it for muscle cramp treatment, engage in proper workout routines which minimize cramps. Consult a doctor before using creatine. ...Read moreSee 1 more doctor answer
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
No: Lactic acid is a normal by-product of muscle overload exercises or anaerobic exercise. There are two types of soreness related to exercise. The first type is immediate soreness which you feel during or directly following exercise. The second type is delayed onset muscle soreness which you feel the day following training. There are a few solutions to cope with your sore muscles. ...Read more
Ask your PCP : Various drugs have been developed to affect the muscle contraction. Commonly used centrally acting muscle relaxants includes Lioresal, Soma, Flexeril, Skelaxin, (metaxalone) and Robaxin. Infrequently used muscle relaxants include Norflex) and Zanaflex. Many side effects include drowsiness, dizziness, headache and lethargy. Ask your PCP to adjust the medication for your needs. ...Read moreSee 3 more doctor answers
Muscles: Nsaid's (anti-inflammatory meds) block certain prostaglandins that are necessary for muscles to grow, and possibly recover, so indirectly yes, they could cause risk of atrophy. Muscle relaxants work mostly on nervous system, so primarily indirect impact - primarily if used to reduce pain, it is the lack of use that causes atrophy. Any direct impact on muscle would depend on specific drug. ...Read more
Prescribed two different muscle relaxers Valium and flexeril (cyclobenzaprine hcl) severe lumbar muscle spasm. Which is better? Stronger? Fast acting?
Cholesterol: Muscle aches and cramps are common side effects of statin drugs. ...Read more
Fatigue, dehydration: Probably the most likely causes for muscle cramps is either fatigue or dehydration. I say several cases in the first football game of the season in the fourth quarter usually if you are not in optimal shape or you havent taken enough fluids the muscles will cramp. Better to try to avoid the problem in the first place. ...Read more
Calf muscle contraction: If you are experiencing the cramping at night then this is likely due to compression of lumbar nerves coming from your lower back. You may want to change the position in which you sleep or possibly even the mattress you are sleeping on. Follow up with a neurologist to determine whether you have lumbar spine problems. Good luck ...Read more
What muscle relaxant would you prescribe for chronic neck & back pain? Soma, zanaflex, (tizanidine) flexeril?
Yes: It is not common for metformin to cause muscle pain but it is a reported side effect of the medication. It would be unusual for it to cause muscle pain in just one group of muscles. Usually when a medication causes muscle pain it occurs in all muscles all over the body. ...Read moreSee 1 more doctor answer
Im on high BP medication, can I consume 5grms creatine for muscle building, i'm very much inclined towards building muscle with creatine.?
Not a good idea: Creatine is a muscle component but can be hard on the kidneys, increasing the work of blood filtration. Typically we'll see the side effects of this in elevation of kidney monitoring tests. Work closely with a doctor's supervision and get blood tests. Follow BP closely, and should probably limit use to no more than 1-2 months a year. ...Read moreSee 1 more doctor answer
Possibly: A person who is taking Advair may experience low potassium and symptoms like muscle cramps, weakness, and abnormal heartbeat. Even if so, though, it’s *highly unlikely* that Advair’s the only cause. (Maybe a change in potassium or other electrolyte unrelated to Advair at all.) And while your lab work has likely been followed occasionally (once per year?), it may be good to contact your doctor. ...Read moreSee 1 more doctor answer
Possibly: Statin drugs can definitely cause muscle pain. This occurs for multiple reasons. One mechanism is that statins reduce the endogenous production of coq10, a vital anti-oxidant and important component of energy producing processes within the mitochondria inside your cells. If you take Lipitor (atorvastatin) you should definitely also take coq-10. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can creatine cause muscle cramps?
- How to treat muscle cramps in legs?
- Creatine calf cramps
- Ask a doctor a question free online
- Creatine stomach cramps
- Is creatine good for muscle growth?
- Muscle advance creatine
- Creatine muscle weakness
- Talk to a sports medicine specialist online for free